David Eelbode

Hoofddocent

Publicaties in de kijker

Fischer decomposition for the symplectic group
Brackx F.   De Schepper H.   Eelbode David   Lavicka R.   Soucek V.  
Journal of mathematical analysis and applications - ISSN 0022-247X-458:1 (2018) p. 831-848
Citatielink
The harmonic transvector algebra in two vector variables
De Bie Hendrik   Eelbode David   Roels Matthias  
Journal of algebra - ISSN 0021-8693-473 (2017) p. 247-282
Citatielink
Fundaments of quaternionic Clifford analysis II: splitting of equations
Brackx F.   De Schepper H.   Eelbode David   Lavicka R.   Soucek V.  
Complex variables & elliptic equations - ISSN 1747-6933-62:5 (2017) p. 616-641
Citatielink
Higher spin generalisation of the Gegenbauer polynomials
Eelbode David   Janssens Tim  
Complex analysis and operator theory - ISSN 1661-8254-11:5 (2017) p. 1173-1192
Citatielink
New results on the radially deformed dirac operator
De Bie Hendrik   De Schepper Nele   Eelbode David  
Complex analysis and operator theory - ISSN 1661-8254-11:6 (2017) p. 1283-1307
Citatielink

Volledige bibliografie van deze auteur